Just started Strattera…

  1. Same here, I quit this meds because of numbness and high blood pressure. A problem for me was that my derealisation got stronger because of those meds, but if you do not have such a thing I think you don’t need to worrie…

  2. Strattera made me incredibly sick… like, out for multiple days because I couldn’t keep anything down sick. I also had no symptom change. Hopefully your experience is better than mine.

  3. My side effects were nausea, extreme fatigue and an alarming mood change to the point my mother asked if she should call my doctor because I was so apathetic. All within the first week, and I just stopped Strattera to try Wellbutrin. A family member who takes Strattera said she had nausea and that foggy, inattentive feeling for the first few weeks but found it tolerable, and by week three she noticed a big difference in the positive effects. She has a spoonful of peanut butter before she takes it and says it helps with the nausea. Best bet is to monitor how you feel and if you feel horrible talk to your doctor. So many people have said Strattera can be the hardest drug to start, but if it works then the 2-4 weeks of side effects are worth it. It wasn’t worth it for me, but my family member feels great. Good luck!!

  4. Hated it. Honestly adderall worked the best for me, but now I can’t afford that either, plus I didn’t like some of the side effects and am concerned about long term use. I’ve switched to nootropics and delta tinctures and it’s been the best choice for me and my personal health.

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin